A mathematical model of discontinuous incompressible fluid flows
Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1310-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_6_a12,
author = {M. A. Goldshtik},
title = {A mathematical model of discontinuous incompressible fluid flows},
journal = {Doklady Akademii Nauk},
pages = {1310--1313},
year = {1962},
volume = {147},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a12/}
}
M. A. Goldshtik. A mathematical model of discontinuous incompressible fluid flows. Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1310-1313. http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a12/